Inventiones mathematicae

, Volume 69, Issue 2, pp 259–268 | Cite as

On the variation in the cohomology of the symplectic form of the reduced phase space

  • J. J. Duistermaat
  • G. J. Heckman


Phase Space Symplectic Form Reduce Phase Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [AM] Abraham, R., Marsden, J.E.: Foundations of mechanics. 2nd edition. Reading, Massachusetts, 1978Google Scholar
  2. [A] Atiyah, M.F.: Convexity and commuting Hamiltonians, Bull. London Math. Soc.14, 1–15 (1982)Google Scholar
  3. [AS] Atiyah, M.F., Singer, I.M.: The index of elliptic operators III, Ann. of Math.87, 546–604 (1968)Google Scholar
  4. [GS1] Guillemin, V.W., Sternberg, S.: Convexity properties of the moment mapping. Invent. Math67, 491–513 (1982)Google Scholar
  5. [GS2] Guillemin, V.W., Sternberg, S.: Geometric quantization and multiplicities of group representations. Invent. Math.67, 515–538 (1982)Google Scholar
  6. [H] Harish-Chandra: Differential operators on a semisimple Lie algebra. Amer. J. Math.79, 87–120 (1957)Google Scholar
  7. [Hö] Hörmander, L.: Fourier integral operators I. Acta Math.127, 79–183 (1971)Google Scholar
  8. [K] Kirillov, A.A.: The characters of unitary representations of Lie groups. Funct. Anal. Appl.2, 133–146 (1968)Google Scholar
  9. [L] Lichnerowicz, A.: Théorie globale des connections et des groupes d'holonomie. Paris: Dunod 1955Google Scholar
  10. [S] Satake, l.: On a generalization of the notion of manifold. Proc. Natl. Acad. Sci. 359–363 (1956)Google Scholar
  11. [Se] Serre, J-P.: Représentations linéaires et espaces homogènes Kählériennes des groupes de Lie compacts. Sém. Bourbaki 1953/54, Exposé 100Google Scholar
  12. [W1] Weinstein, A.: Symplectic manifolds and their Lagrangian submanifolds. Adv. Math.6, 329–346 (1971)Google Scholar
  13. [W2] Weinstein, A.: On the volume of manifolds all of whosw geodesics are closed. J. Diff. Geom.9, 513–517 (1974)Google Scholar
  14. [W3] Weinstein, A.: SymplecticV-manifolds, periodic orbits of Hamiltonian systems and the volume of certain Riemannian manifolds. Comm. Pure Appl. Math.30, 265–271 (1977)Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • J. J. Duistermaat
    • 1
    • 2
  • G. J. Heckman
    • 1
    • 2
  1. 1.Mathematisch Instituut der RUUUtrechtNetherlands
  2. 2.Mathematisch Instituut der RULLeidenNetherlands

Personalised recommendations